A Remark on the Osgood Uniqueness Theorem for the Cauchy Problem
Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1135-1136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_8_a20,
author = {O. L. Lyubopytnova and B. N. Sadovskii},
title = {A {Remark} on the {Osgood} {Uniqueness} {Theorem} for the {Cauchy} {Problem}},
journal = {Differencialʹnye uravneni\^a},
pages = {1135--1136},
year = {2002},
volume = {38},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_8_a20/}
}
O. L. Lyubopytnova; B. N. Sadovskii. A Remark on the Osgood Uniqueness Theorem for the Cauchy Problem. Differencialʹnye uravneniâ, Tome 38 (2002) no. 8, pp. 1135-1136. http://geodesic.mathdoc.fr/item/DE_2002_38_8_a20/